On a problem of the existence of convergent rearrangement
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 7-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_3_a1,
author = {V. M. Kadets},
title = {On a~problem of the existence of convergent rearrangement},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {7--9},
year = {1992},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_3_a1/}
}
V. M. Kadets. On a problem of the existence of convergent rearrangement. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 7-9. http://geodesic.mathdoc.fr/item/IVM_1992_3_a1/